# SDR UIEA2017041000532

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: MS206155M4
- Part serial: NSN
- Condition: Loose
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL UPPER SUPPORT PLATE FOUND RIVET LOOSE AS MARKED. NR 1 ENG RT CORE COWL UPPER SUPPORT PLATE ATTACH LOOSE RIVET REMOVED AND REPLACED AS PER SRM 51-40-02, REV 103.
